# SDR UALA2011112106389

- Difficulty date: November 20, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 84,052 hours, 9,538 cycles
- Engine: Pwa PW4056
- System (JASC): 5250 · Fixed Inner Doors
- Part: Keypad
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY PAD BUTTON 1 NUMBER WORN OFF.  :BUTTON WORKS NORMAL. JUST NUMBER ON THE SW WAS WORN OUT.  NEXT STA PLZ CHECK KEYPAD, USE PERMANENT MARKER TO ID KEY AS NR 1.  REPLACED KEYPAD PER MM.
